# SDR QMLA2016110916127

- Difficulty date: November 9, 2016
- Submitted: November 15, 2016
- Operation: Air carrier
- Aircraft: N192AM
- Make and model: Bell 407
- Aircraft serial: 54048
- Aircraft time: 1,836 hours, 6,250 cycles
- Engine: Allsn 250C47B
- Engine time: 1,836 hours, 2,908 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

EXCESSIVE CHIPS ON UPPER AND LOWER ENGINE CHIP PLUGS, CHIP LIGHT ILLUMINATED AFTER ENGINE START BUT BEFORE TAKE OFF. ENGINE WAS SHUT DOWN BY PILOT, MECHANIC WAS CALLED AND DETERMINED THERE WAS ENOUGH MATERIAL ON THE PLUG TO REQUIRE ENGINE CHANGE BY THE SPECIFICATIONS IN THE MM.
